# SDR 99ZZZX2062

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Segment
- Part number: 69356071
- Condition: Mismanufactured
- Location: Rudder
- Component: 65C370529
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BALL END IS UNDERSIZED.  MOVEMENT INSIDE YAW DAMPENER SLIDE.
